Advertisement

Lithuanian Mathematical Journal

, Volume 24, Issue 1, pp 44–49 | Cite as

Rate of convergence in the weak law of large numbers in a Banach space

  • R. Norvaiša
Article

Keywords

Banach Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. Maurey and G. Pisier, “Series de variables aleatoires vectorielles independantes et properties geometriques des espaces de Banach,” Stud. Math.,58, 45–90 (1976).Google Scholar
  2. 2.
    Z. Jurek and K. Urbanik, “Remarks on stable measures on Banach spaces,” Colloq. Math.,38, No. 2, 269–276 (1978).Google Scholar
  3. 3.
    L. Tzafriri, “On the type and cotype of Banach spaces” Israel J. Math.,32, No. 2, 32–38 (1979).Google Scholar
  4. 4.
    J. Hoffmann-Jorgensen, “Sums of independent Banach space valued random variables,” Stud. Math.,52, No. 3, 159–186 (1974).Google Scholar
  5. 5.
    A. W. Woyczynski, “On Marcinkiewicz-Zygmund laws of large numbers and related rates of convergence,” Prob. Math. Stat.,1 (1980).Google Scholar
  6. 6.
    M. B. Marcus and G. Pisier, “Characterizations of almost surely continuous p-stable random Fourier series and strongly stationary processes,” Preprint.Google Scholar
  7. 7.
    J. Rosinski, “Remarks on Banach spaces of stable type,” Prob. Math. Stat.,1, 67–71 (1980).Google Scholar
  8. 8.
    A. de Acosta, “Inequalites for B-valued random variables with applications to the strong law of large numbers,” Ann. Probab.,9, No. 1, 157–161 (1981).Google Scholar
  9. 9.
    A. de Acosta, “Existence and convergence of probability measures in Banach spaces,” Trans. Am. Math. Soc.,152, 273–298 (1970).Google Scholar
  10. 10.
    L. E. Baum and M. Katz, “Covergence rates in the law of large numbers,” Trans. Am. Math. Soc.,120, No. 1, 108–123 (1965).Google Scholar
  11. 11.
    C. C. Heyde and V. K. Rohatgi, “A pair of complementary theorems and convergence rates in the law of large numbers,” Proc. Camb. Philos. Soc.,63, No. 1 (1976).Google Scholar
  12. 12.
    V. Mandrekar and J. Zinn, “Central limit problem for symmetric case, convergence to non-Gaussian laws,” Stud. Math.,67, 279–296 (1980).Google Scholar
  13. 13.
    M. Marcus and A. W. Woyczynski, “Stable measures and the central limit theorem in spaces of stable type p,” Trans. Am. Math. Soc.,251, 71–102 (1979).Google Scholar
  14. 14.
    G. Pisier, “Le theoreme de la limite centrale et la loi du logarithme itere dans les espaces de Banach,” Sem. Maurey-Schwartz, No. 3, (1975–76 (1973)).Google Scholar
  15. 15.
    G. Alf, “Rates of convergence for the laws of large numbers for independent Banach-valued random variables,” J. Multiv. Anal.,5, 322–329 (1975).Google Scholar
  16. 16.
    N. A. Volodin, “Laws of large numbers for Banach-valued variables,” in: Abstracts of Reports of the Third Vilnius Conference on Probability Theory and Mathematical Statistics [in Russian], Vol. 1, Vilnius (1981), pp. 103–104.Google Scholar
  17. 17.
    R. Norvaisha, “Law of large numbers for identically distributed Banach-valued random variables,” Liet. Mat. Rinkinys,23, No. 3, 100–109 (1983).Google Scholar
  18. 18.
    W. Rudin, Functional Analysis, McGraw-Hill (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • R. Norvaiša

There are no affiliations available

Personalised recommendations